Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Best way to get rid of itching and burning of skin on scrotum?

Hi doctors, May i find out what best ways of getting rid of the itching and burning of the skin in between the scrotum and the inner skin of the thighs, please because I have had these stuffs going on for quite some time now and I have tried alot of ranges of creams and injections but no avail, can somebody please help. Sent By Hams
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Hamunzalam,
Thanks for writing your query.

Itching in the area described by you, are mainly due to fungal infection.
You should keep your groin area clean and dry .

You can take tablet Flucanazole 150 mg stat along with one tablet of Fenofexadine 180 mg.
You can apply Ointment containing Betamehasone, Gentamycin and Miconazole.

If the problem persists, get yourself examined by a Dermatologist.

I hope this is helpful to you.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor